# SDR IJA2002F00000

- Difficulty date: January 14, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N402EM
- Make and model: Beech C90
- Aircraft serial: LJ914
- Engine: Pwa PT6*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 5081016418
- Condition: Binding
- Location: Rt Main Gear
- Part time: 4,644 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED VIBRATION DURING GEAR EXTENSION AND RETRACTION.  INVESTIGATION SHOWED THAT RIGHT MAIN GEAR ACTUATOR WAS BINDING AND CAUSING GEAR TO OSCILLATE DURING TRANSIT.  ACTUATOR EMMITTED A HIGH PITCHED SQUEAL WHILE GEAR WAS IN TRANSIT.  ACTUATOR WAS REPLACED WITH SERVICEABLE UNIT AND GEAR RIGGED.  OPERATIONS WERE NOTED TO BE NORMAL AND AIRCRAFT RETURNED TO SERVICE.
